VOL. 57 · NO. 1 | January, 2005
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 57 (1), (January, 2005)
No abstract available
Articles
Naoya ANDO
J. Math. Soc. Japan 57 (1), 1-20, (January, 2005) DOI: 10.2969/jmsj/1160745810
KEYWORDS: Loewner's conjecture, the index conjecture, Carathéodory's conjecture, symmetric tensor field, Critical direction, umbilical point, many-valued one-dimensional distribution, Index, 37E35, 53A05, 53B25
Takeshi IZAWA, Katsunori NAKAJIMA
J. Math. Soc. Japan 57 (1), 21-36, (January, 2005) DOI: 10.2969/jmsj/1160745811
KEYWORDS: Maslov class, Maslov index, characteristic class, residue class, secondary class, Čech-de Rham cohomology, Chern-Weil theory, 53D12, 57R20
Christophe EYRAL, Mutsuo OKA
J. Math. Soc. Japan 57 (1), 37-54, (January, 2005) DOI: 10.2969/jmsj/1160745812
KEYWORDS: fundamental groups, complements of plane singular curves, Zariski-van Kampen theorem, pencils of lines, monodromies, 14H30
Yukihiro MASHIKO, Koichi NAGANO, Kazuo OTSUKA
J. Math. Soc. Japan 57 (1), 55-68, (January, 2005) DOI: 10.2969/jmsj/1160745813
KEYWORDS: comparison geometry, asymptotic cones, Tits ideal boundary, Alexandrov spaces, 53C20
Vladimir BALAN, Josef DORFMEISTER
J. Math. Soc. Japan 57 (1), 69-94, (January, 2005) DOI: 10.2969/jmsj/1160745814
KEYWORDS: Harmonic map, finite type harmonic map, Symmetric space, Maurer-Cartan form, Birkhoff splitting, Iwasawa splitting, affine connection, Loop group, tangent group, potential, 58E20, 53C43, 22E67, 30F15
Kenji TSUBOI
J. Math. Soc. Japan 57 (1), 95-113, (January, 2005) DOI: 10.2969/jmsj/1160745815
KEYWORDS: The finite group action, The index theorem, The equivariant determinant, 58J20, 57S17, 30F99
Satoshi WAKATSUKI
J. Math. Soc. Japan 57 (1), 115-126, (January, 2005) DOI: 10.2969/jmsj/1160745816
KEYWORDS: Igusa local zeta functions, prehomogeneous vector spaces, universally transitive open orbits, 11S40, 11S90, 20G25
Kinji WATANABE
J. Math. Soc. Japan 57 (1), 127-136, (January, 2005) DOI: 10.2969/jmsj/1160745817
KEYWORDS: zeros of solution, second order parabolic equations, 35B05, 35K10
Shinya KITAGAWA
J. Math. Soc. Japan 57 (1), 137-155, (January, 2005) DOI: 10.2969/jmsj/1160745818
KEYWORDS: Mordell-Weil lattice, bielliptic fibration, rational surface, 14J26
Simon GINDIKIN, Toshihiko MATSUKI
J. Math. Soc. Japan 57 (1), 157-165, (January, 2005) DOI: 10.2969/jmsj/1160745819
KEYWORDS: Schubert cell, flag manifold, 14M15, 32M05
Messoud EFENDIEV, Atsushi YAGI
J. Math. Soc. Japan 57 (1), 167-181, (January, 2005) DOI: 10.2969/jmsj/1160745820
KEYWORDS: dependence on a parameter, exponential attractors, chemotaxis-growth system, 37L25, 35K57
Yong DING, Qingying XUE
J. Math. Soc. Japan 57 (1), 183-194, (January, 2005) DOI: 10.2969/jmsj/1160745821
KEYWORDS: Littlewood-Paley $\g_\lambda^*$ function, area integral, weak boundedness, 42B25, 47G10
Chifune KAI, Takaaki NOMURA
J. Math. Soc. Japan 57 (1), 195-215, (January, 2005) DOI: 10.2969/jmsj/1160745822
KEYWORDS: homogeneous cone, symmetric cone, clan, pseudoinverse map, tube domain, 32M15, 22E30, 43A85
Yasufumi HASHIMOTO
J. Math. Soc. Japan 57 (1), 217-232, (January, 2005) DOI: 10.2969/jmsj/1160745823
KEYWORDS: spectral zeta function, Selberg's zeta function, first eigenvalue, 11F72, 11M36, 35P15
Yoshihiro AIHARA, Seiki MORI
J. Math. Soc. Japan 57 (1), 233-258, (January, 2005) DOI: 10.2969/jmsj/1160745824
KEYWORDS: meromorphic mapping, deficiency, Hypersurface, Nevanlinna theory, 32H30
Ralf SCHMIDT
J. Math. Soc. Japan 57 (1), 259-293, (January, 2005) DOI: 10.2969/jmsj/1160745825
KEYWORDS: GSp(4), unramified representations, Siegel modular forms, local newforms, 11F46, 11F70, 11F85
Andreas NILSSON
J. Math. Soc. Japan 57 (1), 295-308, (January, 2005) DOI: 10.2969/jmsj/1160745826
KEYWORDS: multipliers, symmetric spaces, 43A22
Back to Top